Publicação: A Note on Bias of Closed-Form Estimators for the Gamma Distribution Derived From Likelihood Equations
Nenhuma Miniatura disponível
Data
2019-04-03
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Amer Statistical Assoc
Tipo
Artigo
Direito de acesso
Acesso aberto

Resumo
We discuss here an alternative approach for decreasing the bias of the closed-form estimators for the gamma distribution recently proposed by Ye and Chen in 2017. We show that, the new estimator has also closed-form expression, is positive, and can be computed for n > 2. Moreover, the corrective approach returns better estimates when compared with the former ones.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
American Statistician. Alexandria: Amer Statistical Assoc, v. 73, n. 2, p. 195-199, 2019.